Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
gkalways

IM HONESTLY GOING TO HAVE A NERVOUS BREAKDOWN

Recommended Posts

i finished accutane about a week ago & while i still had a few actives, my skin was about 70% better than when i started. however, the past few days i've broken out with tons and tons of little red pimples all over my face.. WHAT THE HELL IS THIS? i started yaz birth control right when i ended tane to help with any hormonal problems i may have... WHAT IS GOING ON WITH MY FACE? PLELASE HELP ME SOMEONE HOW COULD THIS HAPPEN SO QUICJLY.

Share this post


Link to post
Share on other sites

I can only assume its down to the BC. I was told not to come off mine when I finish to avoid causing any hormonal imbalance. I assume you're experiencing the opposite....It may settle when you get used to the BC, and remember accutane is still in your system..it might kick into action!

Try not to stress...it may make it worse!

Share this post


Link to post
Share on other sites

thanks so much for your input assassinatedbeauty, i hope you're right and this will pass. i woke up this morning and the tiny red pimples r making an increase. it almost looks like some sort of allergic reaction, is there such thing as a post-tane adjustment thing? or for bc?

cmonnnnnnn 70+ views & only 1 kind person responds...some of u others MUST have some sort of reaction or knowledge on this! IM DESPERATE!

Share this post


Link to post
Share on other sites

I do remember my brother saying that for a month or so after he finished he still had outbreaks...but it settled and his skin has been clear for nearly 5 years now. But, when I started my BC (a month before accutane) my skin was the worst it had ever been! I'm sure you're just adjusting to it.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×